# SDR GTIA020445

- Difficulty date: April 18, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stiffener
- Condition: Cracked
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOORBOARD STATION 1155-1250 X46 TO X56 STIFFENER CHANNEL CRACKING, REPAIR DEBONDING, PHENOLIC BACKSTRIPS BROKEN AND FASTENER HOLE ENLARGED.  REPAIRED CABIN FLOOR PANEL STATION 1155-1250.  (M)
